# SDR AALA20150805017

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 5,521 hours, 1,055 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE REPLACEMENT FOR AALA20150805017, THE SLIDE DEPLOYED WHILE REACTIVATING THE SLIDE WITH THE DOOR OPEN & DISARMED.  INSPECTED DOOR LINKAGE, R & R SLIDE.
